# SDR FOTR20006NR4859

- Difficulty date: January 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRS, LT LOWER TORQUE BOX, LIGHTNING HOLE IS CRACKED AT BS 1223.  REPAIRED ON FASI WO 20006, N/R 0485.  REPAIRED LT LOWER TORQUE BOX WEB AT STA 1223 IAW B727 SRM 53-10-2, FIG 6 AND 51-40-2, FIG 1, REV 102.  MATERIAL USED: 7075-T6, 0.032, DIM: 1.50 BY 4.0.  CUT OUT DIM: 0.125 BY 0.50.
